Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 535101, 13 pages
http://dx.doi.org/10.5402/2012/535101
Research Article

On Almost Hyper-Para-KΓ€hler Manifolds

Institute of Mathematics, University of Rostock, Ulmenstr. 69 (Haus 3), 18057 Rostock, Germany

Received 28 November 2011; Accepted 27 December 2011

Academic Editors: P. Aluffi and M. Rosenbaum

Copyright © 2012 Jochen Merker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Weinstein, Lectures on Symplectic Manifolds, vol. 29 of Regional Conference Series in Math, American Mathematical Society, 1977, Conference Board of the Mathematical Sciences. Regional Conference.
  2. N. M. J. Woodhouse, Geometric Quantization, The Clarendon Press, 2nd edition, 1992.
  3. G. Giachetta, L. Mangiarotti, and G. Sardanashvily, Geometric Formulation of Classical and Quantum Mechanics, World Scientific, 2011.
  4. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 2nd edition, 2010. View at Publisher Β· View at Google Scholar
  5. V. Cruceanu, P. Fortuny, and P. M. Gadea, β€œA survey on paracomplex geometry,” The Rocky Mountain Journal of Mathematics, vol. 26, no. 1, pp. 83–115, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. F. Etayo, R. Santamaría, and U. R. Trías, β€œThe geometry of a bi-Lagrangian manifold,” Differential Geometry and its Applications, vol. 24, no. 1, pp. 33–59, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. D. V. Alekseevsky, C. Medori, and A. Tomassini, β€œHomogeneous para-Kähler Einstein manifolds,” Russian Mathematical Surveys, vol. 64, pp. 1–43, 2009. View at Google Scholar
  8. W. Scherer, β€œBi-Hamiltonian systems and Maslov indices,” Journal of Mathematical Physics, vol. 33, no. 11, pp. 3746–3756, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. S. Erdem, β€œSome para-Hermitian related complex structures and non-existence of semi-Riemannian metric on some spheres,” Serdica Mathematical Journal, vol. 25, no. 1, pp. 83–90, 1999. View at Google Scholar Β· View at Zentralblatt MATH
  10. P. Libermann, β€œSur le problème d'équivalence de certaines structures infinitésimales,” Annali di Matematica Pura ed Applicata, vol. 36, pp. 27–120, 1954. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. B.-Y. Chen, Pseudo-Riemannian Geometry, δ-Invariants and Applications, World Scientific, 2011.
  12. M. J. Gotay, β€œA class of nonpolarizable symplectic manifolds,” Monatshefte für Mathematik, vol. 103, no. 1, pp. 27–30, 1987. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  13. S. Ivanov, I. Minchev, and S. Zamkovoy, β€œTwistor and reflector spaces of almost para-quaternionic manifolds,” in Handbook of Pseudo-Riemannian Geometry and Supersymmetry, vol. 16, pp. 477–496, 2010. View at Publisher Β· View at Google Scholar
  14. P. M. Gadea, β€œSur l'existence de structures presque-tangentes,” Tensor New Series, vol. 34, no. 1, pp. 30–34, 1980. View at Google Scholar Β· View at Zentralblatt MATH
  15. D. Borthwick and A. Uribe, β€œAlmost complex structures and geometric quantization,” Mathematical Research Letters, vol. 3, no. 6, pp. 845–861, 1996. View at Google Scholar Β· View at Zentralblatt MATH
  16. T. Foth and A. Uribe, β€œThe manifold of compatible almost complex structures and geometric quantization,” Communications in Mathematical Physics, vol. 274, no. 2, pp. 357–379, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet